# SDR SIMA20121117011

- Difficulty date: November 17, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND RIGHT OMEGA BEAM OUTBD SUPPORT CRACKED AT FRAME 47.  REPLACED OMEGA BEAM.
